Levaquin cured the pneumonia, BUT.......

by Valerie
(CT)

I was prescribed Levaquin after being diagnosed with pneumonia on Easter Sunday 2012 at a medical clinic in NY. The doctor mentioned the "rare" tendon side effects but did not offer another option. Possibly because I'm healthy otherwise with no prior tendon or muscle issues?


Shortly after the treatment, I began to feel a slight "pulling" sensation on my left Achilles heal while walking. Now I see swelling and feel burning in the area which can happen during periods of inactivity.

I also feel a periodic tightening sensation in my forearms which is not due to over-activity or typing and increasing fatigue.

To make matters worse, I emailed my boss at the time of my illness to let him know that I would return to work in 2 days. That Monday, I received a phone call stating that the executive administrative assistant at the company terminated my employment!

Since then, I've completed my Project Management certificate with a 4.0 GPA and a B.A. in Organizational Leadership. Now I am job hunting, without health insurance and worrying about the effects of Levaquin.

This drug should be removed from the market completely!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video